Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 37, NWS Quad Cities, IA

June 18, 2009McDonough County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 18, 2009, 4:36 AM CDT for McDonough County, Illinois. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 18, 2009, 4:36 AM CDT (09:36 UTC)
Expired
Jun 18, 2009, 5:00 AM CDT
In force
24 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

County McDonough County, IL

The radar

The Lincoln radar (KILX), 119 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 11:53 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 941 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
941 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:45 AM CDT, 51 minutes earlier.

Area forecast discussion, Jun 18, 3:45 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
345 AM CDT THU JUN 18 2009

.DISCUSSION...
WILL WALK OUT ONGOING MCS AND IT/S ASSOCIATED MCV THIS MORNING WITH
LIKELY TO CATEGORICAL POPS IN THE EAST...TAPERING TO LINGERING CHC
IN THE WEST. NOWCAST TOOLS SUCH AS PRESSURE FALLS AND CONVERGENT
LLVL FLOW WAS SUGGESTING BACK-BUILDING ACRS WESTERN AND CENTRAL IA
FOR LONGER DURATION OF CONVECTION AS THIS POTENTIAL ACTIVITY
WOULD MOVE ACRS THE DVN CWA WELL INTO THIS MORNING WHICH WOULD MEAN
HYDRO TROUBLE/FLOODING AFTER THE CURRENTLY HEAVY RAINS OF 1-3 INCHES
HAVE ALREADY FALLEN IN THE CENTRAL AND SOUTHERN CWA. BUT SO FAR NOT
MUCH RE-DEVELOPMENT OUT THERE AND WILL MAINTAIN CURRENT POP SPREAD
DESCRIBED ABOVE THROUGH 18Z THIS MORNING. IF LITTLE OR NO FURTHER
DEVELOPMENT UPSTREAM OCCURS IN WESTERN IA EARLY THIS MORNING...MOST
OF THE CURRENT MCS ACTIVITY WILL BE OUT OF THE DVN CWA BY 14Z.

THEN AS MAIN WARM FRONT TRIES TO RETREAT NORTHWARD AND AIRMASS
RECHARGES TODAY...THE STAGE MAY BE SET FOR SUBSTANTIAL CONVECTION
REDEVELOPING IN OR JUST TO THE NORTH OF THE DVN CWA THIS EVENING AS
ANOTHER RIDE-RIDING VORT EJECTS OUT OF THE CENTRAL PLAINS. THERE ARE
SIGNALS OF LOW TO MID LAYER CAPPING INHIBITING CONVECTION OVER THE
SOUTHERN 2/3S OF THE FCST AREA...AND IF THE UKMET HAS ITS WAY/ITS
GENERALLY BEEN THE BEST MODEL THE PAST FEW DAYS WITH RESPECT TO
HANDLING THESE CONVECTIVE SYSTEMS AND GENERATION/...MOST OF THE DVN
CWA WOULD BE DRY TONIGHT WHILE A SEVERE MCS RAGES JUST TO THE NORTH
ACRS MN/WI/LOWER MI. BUT THE AMERICAN MODELS ARE MORE OMINOUS WITH
SVR STORM DEVELOPMENT JUST UPSTREAM ACRS NORTH CENTRAL IA AND DOWN
ACRS THE NORTHERN THIRD OF THE CWA IN THE VCNTY OF THE WARM FRONT
THIS EVENING. EXTENT OF INSTABILITY/3-4K J/KG CAPES AND SHEAR IN
THIS AREA WOULD SUPPORT POTENTIAL SUPERCELLS AND A DAMAGING WIND...
LARGE HAIL AND TORNADO THREAT THIS EVENING AND EVENTUALLY EVOLVE
INTO A MCS PROPAGATING ACRS WI/IL/ AND INDIANA THROUGH FRI MORNING.
SPC IS KEYING ON THIS FURTHER SOUTH IDEA AND THUS IS ADVERTISING A
MODERATE RISK FOR GENERALLY THE NORTH HALF. WILL FOR NOW ADVERTISE
LIKELY POPS FOR STRONG TO SVR THUNDERSTORMS IN THE NORTHERN THIRD...
AND REDUCE POPS TO LOWER CHC IN THE FAR SOUTH UNDER THE CAP. WOULD
NOT BE SURPRISED IF THE UKMET SOLUTION WON OUT AGAIN AND MOST OF THE
DVN CWA STAYED DRY TONIGHT BUT WITH THE FAR NORTHERN 1-2 COUNTIES
GETTING SKIRTED BY SVR STORMS WITH DAMAGING WINDS. EXPECT ADDITIONAL
HEAVY RAIN TONIGHT NORTH OF AREAS GETTING RIGHT NOW...SO WILL NOT
ISSUE A FLASH FLOOD WATCH FOR ANY LOCATION AT THIS TIME. BUT NEXT
SHIFT WILL HAVE TO ASSES IF A FURTHER SOUTH MOVING COMPLEX WILL
REACH THE CENTRAL CWA AND A WATCH MAY THEN BE NEEDED WITH 4 PM
PACKAGE.

TEMPS TODAY STILL HAVE THE POTENTIAL FOR UPPER 80S TO LOWER 90S ALONG
AND SOUTH OF I80 IF THIS MORNING/S CONVECTIVE DEBRIS CLEARS IN
TIME...BUT THE EXTENT OF TEMP GRADIENT STILL AT QUESTION IN THE MID
CWA. TEMPS IN THE LOW 90S WITH LOWER 70 DPTS WILL MAKE FOR SOME HIGH
HEAT INDEXES IN THE SOUTHERN CWA APPROACHING 100 DEGREES IF THE
HEATING POTENTIAL PANS OUT.

ON FRI...AGAIN MUCH WILL DEPEND ON THE EXIT TIMING OF NOCTURNAL
CONVECTIVE SYSTEM TO ALLOW FOR HEATING AND THUS INSTABILITY TO GROW
DIURNALLY IN TIME FOR THE NEXT MAIN UPPER WAVE TO UTILIZE IN STORM
GENERATION. THE AMERICAN MODELS HAVE SLOWED THIS PROCESS OF UPPER
WAVER ARRIVAL GREATLY FROM RUNS 24 HRS AGO AND HAVE SIDED WITH THE
SLOWER PREVIOUS RUNS OF THE ECMWF. THIS SUPPORTS THE IDEA OF TEMPS
WARMING AGAIN AT LEAST INTO THE UPPER 80S WITH SFC DPTS IN THE
UPPER 60S TO LOWER 70S FOR 3500 J/KG CAPES BY THE TIME PLUME OF
ORGANIZED FORCING ARRIVES BY MID TO LATE AFTERNOON. THIS SCENARIO
WOULD SUGGEST SVR STORM GENERATION EITHER JUST UPSTREAM ACRS CENTRAL
IA...OR OVERHEAD IN THE LOCAL AREA FRI AFTERNOON AND EVENING.
SYNOPTIC SCALE FEATURES SUCH AS CYCLONICALLY CURVED STEERING FLOW
USHERING ACRS STRONG PVA COULD MEAN A TORNADO THREAT WITH INITIAL
STORM DEVELOPMENT...AND 70+ MPH DAMAGING WINDS AND LARGE HAIL OF AT
LEAST HALF DOLLAR SIZE LIKELY LOOKING AT THE THERMODYNAMICS THIS
FORCING COULD UTILIZE. THUS AGREE WITH SPC MODERATE DAY 2 OUTLOOK
FOR THE ENTIRE CWA.

QUICK LOOK AT THE WEEKEND STILL SUGGESTS UPPER RIDGING AND A FAIR-
SEASONABLE WX REGIME INTO SUNDAY.    ..12..

&&

.AVIATION...
PATCHY MVFR TO IFR CONDITIONS ALL TERMINALS UNTIL 12Z DUE TO +TSRA
WITH CIGS AOB 1K AGL TO 3 K AGL AND VSBYS 1-4 MILES. VFR CONDITIONS
AND CLEARING TO DEVELOP ALL TERMINALS BETWEEN 12Z AND 16Z. VFR AND
MOSTLY CLEAR UNTIL 23Z...THEN SCATTERED +TSRA DEVELOPING AT DBQ AND
CID TERMINALS WITH INTERMITTENT MVFR TO IFR CONDITIONS.   ..NICHOLS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

NICHOLS/12
Hazardous weather outlook, Jun 18, 12:26 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1226 AM CDT THU JUN 18 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-191000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
1226 AM CDT THU JUN 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS A MODERATE RISK FOR SEVERE STORMS
THIS AFTERNOON AND TONIGHT FOR OUTLOOK AREAS GENERALLY ALONG AND
NORTH OF A LINE FROM SIGOURNEY IOWA...TO MONMOUTH ILLINOIS. AREAS TO
THE SOUTH OF THAT ARE IN A SLIGHT RISK FOR SEVERE WEATHER.

AS THIS MORNINGS STORMS AND CLOUD DEBRIS CLEAR TODAY...CONDITIONS
WILL WARM INTO THE UPPER 80S TO LOWER 90S IN MUCH OF THE OUTLOOK AREA
WITH DEWPOINTS IN THE LOWER TO MID 70S. THIS HEAT AND HUMIDITY MAY
ALSO FUEL STRONG TO SEVERE STORMS BY THIS AFTERNOON AND TONIGHT. ONE
SCENARIO WILL BE IF SOUTHERN PORTIONS OF A STORM COMPLEX NOW IN
NORTHEAST NEBRASKA WILL MOVE EAST AND MAKE IT INTO PORTIONS OF THE
OUTLOOK AREA BY EARLY AFTERNOON AND BECOME SEVERE WITH DAMAGING
WINDS. IF THESE NEBRASKA STORMS DO NOT MAKE IT INTO THE LOCAL
AREA...OTHER STORMS MAY FIRE BY LATE AFTERNOON AND EVENING IN NORTH
CENTRAL TO NORTHEAST IOWA AND AFFECT AREAS ALONG AND NORTH OF
INTERSTATE 80 BY THIS EVENING AND OVERNIGHT. THESE STORMS WILL FEED
ON A FULL DAY OF HEATING AND WILL LIKELY BE SEVERE WITH DAMAGING
WINDS UP TO 70 MPH...LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO.
OUTLOOK AREAS MOST SUSCEPTIBLE TO THESE SEVERE STORMS TONIGHT WILL
BE NORTH OF INTERSTATE 80. BESIDES THE SEVERE WEATHER...THE STORMS
WILL HAVE THE POTENTIAL TO PRODUCE TORRENTIAL RAINFALL AND SOME
AREAS WILL RECEIVE RAIN AMOUNTS OF 1 TO 2 INCHES BY FRIDAY MORNING.
THIS TYPE OF RAINFALL MAY PRODUCE SOME URBAN AND SMALL STREAM
FLOODING OR EVEN LOCALIZED FLASH FLOODING...AS WELL AS RISES ON AREA
RIVERS AND STREAMS.

A CONFERENCE CALL FOR EMERGENCY MANAGEMENT WILL BE CONDUCTED AT 1
PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A LARGE UPPER ATMOSPHERIC DISTURBANCE ALONG WITH A PASSING FRONT WILL
SWEEP THROUGH THE REGION FRIDAY NIGHT AND WILL GENERATE ANOTHER ROUND
OF SHOWERS AND THUNDERSTORMS OUT AHEAD OF IT. IF FRIDAY MORNING
STORMS AND CLOUDS CAN CLEAR AND ALLOW CONDITIONS TO HEAT BACK UP AT
LEAST INTO THE MID TO UPPER 80S WITH HIGH HUMIDITY...SEVERE STORMS
MAY AGAIN FIRE UP AHEAD OF THE INCOMING FRONT. THESE STORMS MAY
IMPACT MOST OF THE OUTLOOK AREA BY FRIDAY AFTERNOON AND EVENING.
ADDITIONAL HEAVY RAINFALL WILL ALSO AGAIN BE A THREAT AND MAY
AGGRAVATE ANY ONGOING FLOODING SITUATIONS...OR CREATE NEW ONES.

THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE OUTLOOK AREA UNDER
A MODERATE RISK OF SEVERE WEATHER FOR FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND TONIGHT.
SPOTTER ACTIVATION WILL ALSO LIKELY BE NEEDED IN MOST OF THE OUTLOOK
AREA ON FRIDAY. PLEASE REPORT WINDS OVER 40 MPH...ANY HAIL AND HEAVY
RAINS TO THE QUAD CITIES WEATHER FORECAST OFFICE.

12/ERVIN

In the hours before

Special weather statement, Jun 18, 3:33 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
333 AM CDT THU JUN 18 2009

IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-181045-
KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO...
FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...
MEMPHIS...KAHOKA
333 AM CDT THU JUN 18 2009

...STRONG THUNDERSTORMS WITH VERY HEAVY RAIN...

AN AREA OF THUNDERSTORMS...SOME STRONG WILL MOVE ACROSS THE REGION
THROUGH 4 AM. THE STRONGEST STORMS ARE CAPABLE OF WINDS OF 30 TO
45 MPH WITH LOCALLY HIGHER GUSTS AND ALSO PEA TO PENNY SIZED HAIL.
THE PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL RATES WITH
AMOUNTS AS HIGH AS AN INCH OR TWO IN AN WITH IN AN HOUR. THE HEAVY
RAINS WILL CAUSE PONDING OF WATER ESPECIALLY IN POORLY DRAINED
URBAN AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
THURSDAY MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND
NORTHEAST MISSOURI.

NICHOLS
Special weather statement, Jun 18, 3:35 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
335 AM CDT THU JUN 18 2009

IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-181045-
KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO...
FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...
MEMPHIS...KAHOKA
335 AM CDT THU JUN 18 2009

...STRONG THUNDERSTORMS WITH VERY HEAVY RAIN...

AN AREA OF THUNDERSTORMS...SOME STRONG WILL MOVE ACROSS THE REGION
THROUGH 5 AM. THE STRONGEST STORMS ARE CAPABLE OF WINDS OF 30 TO
45 MPH WITH LOCALLY HIGHER GUSTS AND ALSO PEA TO PENNY SIZED HAIL.
THE PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL RATES WITH
AMOUNTS AS HIGH AS AN INCH OR TWO IN AN WITH IN AN HOUR. THE HEAVY
RAINS WILL CAUSE PONDING OF WATER ESPECIALLY IN POORLY DRAINED
URBAN AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
THURSDAY MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND
NORTHEAST MISSOURI.

NICHOLS
Local storm report, Jun 18, 3:38 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
338 AM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 AM     TSTM WND GST     3 N BURLINGTON          40.85N 91.12W
06/18/2009  E45 MPH          DES MOINES         IA   TRAINED SPOTTER

            WIND BENDING 30 TO 50 FOOT TALL PINES OVER.

&&

DLF
Local storm report, Jun 18, 3:45 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
345 AM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 AM     TSTM WND GST     BURLINGTON              40.81N 91.12W
06/18/2009  M53 MPH          DES MOINES         IA   AWOS

            ASOS

&&

BILLN
Local storm report, Jun 18, 4:12 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
412 AM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 AM     HEAVY RAIN       1 WNW KEWANEE           41.25N 89.94W
06/18/2009  M1.00 INCH       HENRY              IL   TRAINED SPOTTER

            FELL IN ABOUT 30 MINUTES.

&&

WE
Local storm report, Jun 18, 4:22 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
422 AM CDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     HEAVY RAIN       5 N WEST BURLINGTON     40.90N 91.18W
06/18/2009  M1.50 INCH       DES MOINES         IA   EMERGENCY MNGR

            1.50 INCHES OF RAIN AT 150TH AND HWY 61.

&&

12

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:05 PM CDTSpecial Weather StatementDVNBuchanan, Delaware, Dubuque40 min
Jun 18, 1:47 AM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Keokuk, Washington58 min
Jun 18, 2:06 AM CDTSpecial Weather StatementDVNCedar, Muscatine, Scott54 min
Jun 18, 2:48 AM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Lee, Van Buren42 min
Jun 18, 9:39 AM CDTRiver Flood WarningDVNIowa, Johnson9 days
Jun 18, 9:39 AM CDTRiver Flood WarningDVNJohnson, Washington17 hr
Jun 18, 10:37 AM CDTSevere Thunderstorm WarningDVNBenton, Jones, Linn53 min
Jun 18, 11:45 AM CDTSpecial Weather StatementDVNCedar, Clinton, Scott2 hr
Jun 18, 11:57 AM CDTSevere Thunderstorm WarningDVNCedar, Scott45 min
Jun 18, 1:59 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee68 hr
Jun 18, 12:28 PM CDTSevere Thunderstorm WarningDVNHenry, Rock Island62 min
Jun 18, 1:05 PM CDTSevere Thunderstorm WarningDVNBureau, Henry44 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.